# SDR SWAA030157

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,937 hours, 77,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE OUT OF ADJUST.  REPOSITIONED SLIDE ASSY PER MM.
